Ghent University Academic Bibliography

Advanced

Different forms of separability of second-order equations.

Willy Sarlet UGent (2001) NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 47(9) 6135-6146 Part 9 Sp. Iss. SI).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Nonlinear Anal.-Theory Methods Appl.
volume
47
issue
9) 6135-6146 Part 9 Sp. Iss. SI
Web of Science type
Article
Web of Science id
000171596000037
JCR category
MATHEMATICS
JCR impact factor
0.406 (2001)
JCR rank
81/160 (2001)
JCR quartile
3 (2001)
ISSN
0362-546X
language
English
UGent publication?
yes
classification
A1
id
137512
handle
http://hdl.handle.net/1854/LU-137512
date created
2004-01-14 13:37:00
date last changed
2016-12-19 15:38:34
@article{137512,
  author       = {Sarlet, Willy},
  issn         = {0362-546X},
  journal      = {NONLINEAR ANALYSIS-THEORY METHODS \& APPLICATIONS},
  language     = {eng},
  number       = {9) 6135-6146 Part 9 Sp. Iss. SI},
  title        = {Different forms of separability of second-order equations.},
  volume       = {47},
  year         = {2001},
}

Chicago
Sarlet, Willy. 2001. “Different Forms of Separability of Second-order Equations.” Nonlinear Analysis-theory Methods & Applications 47 (9) 6135-6146 Part 9 Sp. Iss. SI).
APA
Sarlet, Willy. (2001). Different forms of separability of second-order equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 47(9) 6135-6146 Part 9 Sp. Iss. SI).
Vancouver
1.
Sarlet W. Different forms of separability of second-order equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2001;47(9) 6135-6146 Part 9 Sp. Iss. SI).
MLA
Sarlet, Willy. “Different Forms of Separability of Second-order Equations.” NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 47.9) 6135-6146 Part 9 Sp. Iss. SI (2001): n. pag. Print.